# SDR DALA2025090806615

- Difficulty date: September 7, 2025
- Submitted: September 8, 2025
- Operation: Air carrier
- Aircraft: N344NB
- Make and model: Airbus A319-114
- Aircraft serial: 1766
- Aircraft time: 60,701 hours, 31,725 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHT STAY ON IN THE ARMED POSITION WENT OUT AFTER LANDING.   OPS CKS NML OK FOR SVC REF A319 AMM 33-51. (6999544).
